MathSciNet Relay Station
MathSciNet bibliographic data
MR1073471 (91k:58098) 58F14 (34C23 92B05)
Mallet-Paret, John; Smith, Hal L. The Poincaré-Bendixson theorem for monotone cyclic feedback systems. J. Dynam. Differential Equations 2 (1990), no. 4, 367–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement